advertisement
Question
Posted by: Nthabiseng | 2011/07/22

Stopped periods

Dear Doctor

I was on nurestirate until December last year (2010) afterwhich I had excessive bleeding. The doctor prescribed me Primolut n for three months. The bleeding has since stopped but so are my periods. I have not had my periods for the last 4 months. Could it be that I on menoupause or should I be worried. I am 46 years. I do not have any of those menoupausal symptoms. I still feel like my old self other than not having my periods.

Thanks a lot doctor.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could certainly be menopause. You can have blood tests to check this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/07/28

It could certainly be menopause. You can have blood tests to check this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement